Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 103, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 11, 2015, 12:51 PM CDT for Franklin County, Lincoln County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 12:51 PM CDT (17:51 UTC)
- Expired
- May 11, 2015, 1:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MS, Lincoln County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
170
WUUS54 KJAN 111751
SVRJAN
MSC037-085-111830-
/O.NEW.KJAN.SV.W.0103.150511T1751Z-150511T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1251 PM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL FRANKLIN COUNTY IN SOUTHWESTERN MISSISSIPPI...
SOUTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 130 PM CDT
* AT 1251 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTER
POINT...OR 14 MILES NORTHWEST OF MCCOMB...MOVING NORTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WEST LINCOLN AROUND 115 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3146 9073 3160 9056 3137 9043 3135 9050
3135 9067
TIME...MOT...LOC 1751Z 240DEG 12KT 3141 9062
HAIL...1.00IN
WIND...60MPH
$$
173 follow-up statements
345
WWUS54 KJAN 111801
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CDT MON MAY 11 2015
MSC037-085-111830-
/O.CON.KJAN.SV.W.0103.000000T0000Z-150511T1830Z/
FRANKLIN MS-LINCOLN MS-
101 PM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR EAST CENTRAL FRANKLIN AND SOUTHWESTERN LINCOLN COUNTIES...
AT 100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTER
POINT...OR 13 MILES SOUTHWEST OF BROOKHAVEN...MOVING NORTHEAST AT 15
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WEST LINCOLN AROUND 115 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3160 9056 3137 9043 3135 9050 3135 9067
3149 9069
TIME...MOT...LOC 1800Z 240DEG 12KT 3143 9059
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
17772
WWUS54 KJAN 111805
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT MON MAY 11 2015
MSC037-111814-
/O.CAN.KJAN.SV.W.0103.000000T0000Z-150511T1830Z/
FRANKLIN MS-
105 PM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3160 9056 3137 9043 3135 9050 3135 9063
3152 9063
TIME...MOT...LOC 1804Z 240DEG 12KT 3143 9058
$$
MSC085-111830-
/O.CON.KJAN.SV.W.0103.000000T0000Z-150511T1830Z/
LINCOLN MS-
105 PM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHWESTERN LINCOLN COUNTY...
AT 104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTER
POINT...OR 12 MILES SOUTHWEST OF BROOKHAVEN...MOVING NORTHEAST AT 15
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WEST LINCOLN AROUND 115 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3160 9056 3137 9043 3135 9050 3135 9063
3152 9063
TIME...MOT...LOC 1804Z 240DEG 12KT 3143 9058
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
17719
WWUS54 KJAN 111821
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT MON MAY 11 2015
MSC085-111830-
/O.EXP.KJAN.SV.W.0103.000000T0000Z-150511T1830Z/
LINCOLN MS-
121 PM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN COUNTY
WILL EXPIRE AT 130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3160 9056 3137 9043 3135 9050 3135 9063
3152 9063
TIME...MOT...LOC 1820Z 240DEG 12KT 3143 9058
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 10:47 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 11, 10:47 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1047 AM CDT MON MAY 11 2015 .UPDATE...A LINE OF SHOWERS EXTENDS FROM NEAR GRENADA TO JUST WEST OF THE JACKSON METRO AREA DOWN INTO THE EAST CENTRAL PORTIONS OF LOUISIANA THIS MORNING AND IS SLOWLY WORKING ITS WAY EAST. THE SHOWERS ARE DISSIPATING AND ARE NO LONGER PRODUCING ANY LIGHTNING AS THE SHOWERS MOVE INTO DRIER AIR. FOR THE REST OF THE MORNING INTO THE AFTERNOON HOURS...EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP MAINLY SOUTH OF I-20 THIS AFTERNOON AS INDICATED BY HI-RES MODELS. A COUPLE OF THESE STORM MAY BECOME STRONG TO SEVERE THIS AFTERNOON AS THEY WILL HAVE 2000-3000 J/KG OF CAPE AND 25KTS OF DEEP LAYER SHEAR TO WORK WITH. EXPECT THE BULK OF THE THUNDERSTORM ACTIVITY TO DISSIPATE QUICKLY BY SUNSET...BUT MORE ACTIVITY IS POSSIBLE DURING THE VERY EARLY MORNING HOURS ON TUESDAY AS ANOTHER SHORT WAVE MOVES INTO THE AREA. MADE SOME ADJUSTMENT TO THE HOURLY TEMPS AND WEATHER...BUT OTHER THAN THAT THE FORECAST IS ON TRACK./15/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT...A LARGE COMPLEX OF THUNDERSTORMS WAS LOCATED ACROSS AR...NORTHWEST LA INTO EASTERN TEXAS EARLY THIS MORNING. THIS COMPLEX WAS MOVING SLOWLY AS A RIDGE OF HIGH PRESSURE WAS MAKING EASTWARD PROGRESS DIFFICULT. MOST HIGH RESOLUTION MODELS AND SPC SSEO INDICATE THAT THIS COMPLEX WILL GO THROUGH THE EARLY MORNING DIURNAL WEAKENING PROCESS MAINLY TO THE WEST OF OUR FORECAST AREA. SOME ACTIVITY MAY MAKE IT INTO SOUTHEAST AR AND NORTHEAST LA THIS MORNING BUT EVEN THAT IS UNCERTAIN. CONVECTIVE DEBRIS CLOUDINESS WILL SLOW DOWN WARMING A LITTLE ESPECIALLY WEST OF THE MISSISSIPPI RIVER BUT TEMPERATURES SHOULD CLIMB INTO THE LOWER-MID 80S WEST AND MID-UPPER 80S EAST. MODEL FORECASTS INDICATE THAT 2000-3000 J/KG OF SURFACE BASED CAPE WILL DEVELOP OVER THE SOUTHWESTERN FORECAST AREA THIS AFTERNOON WITH LOWER INSTABILITY EXPECTED FURTHER EAST DUE TO LOWER DEWPOINTS. THE AFOREMENTIONED HIGH RESOLUTION MODELS PIN POINT EAST-CENTRAL LOUISIANA AND SOUTHWESTERN MISSISSIPPI FOR NEW STORM DEVELOPMENT THIS AFTERNOON. THE DEGREE OF INSTABILITY AND 25-30KT OF DEEP LAYER SHEAR SUGGEST THAT A FEW STORMS COULD PRODUCE DAMAGING WINDS AND QUARTER SIZE HAIL. WILL CONTINUE TO MENTION A FEW SEVERE STORMS IN THE HWO BUT REMOVE AN AREA NEAR THE ALABAMA BORDER DUE TO THE EXPECTED LOWER DEWPOINTS. A SURFACE BOUNDARY ASSOCIATED WITH THE THUNDERSTORM ACTIVITY WILL SAG INTO THE FORECAST AREA TONIGHT AND WILL PROVIDE THE FOCUS FOR ADDITIONAL STORMS OVERNIGHT. THE EVENING ACTIVITY WILL LIKELY WANE WITH THE LOSS OF HEATING BEFORE STORMS REDEVELOP LATER. THIS ACTIVITY WILL CONTINUE INTO TUESDAY. THE BOUNDARY WILL DROP SOUTH OF THE AREA TUESDAY NIGHT ALLOWING SOME DRIER AIR TO REACH THE NORTHERN FORECAST AREA AND ENDING THE RISK OF STORMS. /SW/ .LONG TERM...WEDNESDAY INTO MONDAY...THE FORECAST FOR THE MEDIUM RANGE/LONG TERM IS SIMILAR TO THE PREVIOUS. THE PATTERN SETUP IS FOR A PERSISTENT RIDGE TO OUR EAST (ACROSS THE E/SE CONUS) WITH FAIRLY DEEP SOUTHERLY FLOW BECOMING ESTABLISHED ACROSS THE CWA BY THU. THIS FLOW WILL RESULT IN PWS OF 1.6 TO 1.8 IN AND SUPPORTIVE OF DIURNAL CONVECTION. THE MAIN TROUGH AXIS WILL BE OVER THE ROCKIES WITH A FEW S/WV BRUSHING THE WESTERN SIDE OF THE RIDGE AND BRING SOME GLANCING BLOWS IN THE FORM OF AIDED LIFT. AT THIS POINT...TIMING SUCH FEATURES IS QUITE TOUGH BUT THE FIRST LOOKS TO BE AROUND THE AREA LATER ON THU INTO FRI. OVERALL...SCT TYPE POPS FITS THE SITUATION WITH ACTIVITY DIURNAL IN NATURE. AS FOR TEMPS...WED AND WED NGT WILL BE THE COOLEST (RELATIVELY SPEAKING) AS THE INFLUENCE OF THE SFC FRONT WILL STILL HAVE SOME IMPACTS. BY THU...LOOK FOR CONDITIONS TO WARM (BOTH LOWS/HIGHS) WITH A STEADY WARMING TREND INTO THE WEEKEND WITH UPPER 80S BECOMING MORE COMMON. A FEW MORE 90 DEGREE READINGS ALSO APPEAR POSSIBLE SUN-MON IF CLOUD COVER/PRECIP IS LESS. /CME/ && .AVIATION...LOW STRATUS HAS MIXED OUT FOR MOST PART WITH MID LEVEL CLOUDINESS PREVALENT THIS MORNING. THE FORECAST IS RATHER COMPLEX FOR THIS AFTERNOON AS A CONVECTIVE SYSTEM CONTINUES TO DECAY OVER THE FORECAST AREA. WITH DAYTIME HEATING...WE SHOULD SEE REGENERATION OF SHRA/TSRA...BUT IT IS LOOKING LIKE THIS COULD BE MAINLY CONFINED TO THE HBG/PIB AREA WITH LESSER CHANCES OVER OTHER SITES. FOR TONIGHT...THE A WEAK FRONTAL BOUNDARY AND APPROACHING DISTURBANCE COULD ENHANCE SHRA/TSRA ACTIVITY...BUT MAIN CONCERN SHOULD SHIFT TO LIFR STRATUS/FOG POTENTIAL DURING THE PRE-DAWN/EARLY MORNING HOURS...ESPECIALLY IN THE HBG/PIB AREA AS HAS BEEN THE CASE. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 86 67 81 63 / 59 62 58 9 MERIDIAN 88 66 82 62 / 20 52 53 12 VICKSBURG 85 65 80 63 / 68 62 57 9 HATTIESBURG 89 70 85 66 / 18 36 64 36 NATCHEZ 85 66 80 65 / 65 58 58 20 GREENVILLE 83 62 78 61 / 56 39 22 8 GREENWOOD 84 63 79 60 / 54 42 26 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, May 11, 4:49 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 449 AM CDT MON MAY 11 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>038- 040>045-047>050-053>055-059>063-121000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA-SHARKEY- YAZOO-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH- SIMPSON-JEFFERSON-ADAMS-LINCOLN-LAWRENCE- 449 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND ESPECIALLY THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE WITH 60 MPH WIND GUSTS AND QUARTER SIZE HAIL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. MSZ031-039-046-051-052-056>058-121000- LOWNDES-NOXUBEE-KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- 449 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND ESPECIALLY LATE THIS AFTERNOON. ONE OR TWO OF THESE STORMS MAY BECOME SEVERE WITH 60 MPH WIND GUSTS AND QUARTER SIZE HAIL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ064>066-072>074-121000- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 449 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. SW && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 11, 7:12 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CDT MON MAY 11 2015
ARZ074-075-LAZ007>009-111245-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-MOREHOUSE LA-
712 AM CDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY AND CHICOT
COUNTIES...WEST CARROLL...NORTH CENTRAL EAST CARROLL AND CENTRAL
MOREHOUSE PARISHES UNTIL 745 AM CDT...
AT 712 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DERMOTT TO NEAR
BASTROP...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MCMILLAN CORNER AROUND 715 AM CDT.
GOODWILL AROUND 740 AM CDT.
OAK GROVE AROUND 745 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FOREST...
COLLINSTON...KILBOURNE...BONITA...HALLEY...PIONEER...OAK RIDGE...MER
ROUGE AND JEROME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3353 9138 3356 9123 3344 9123 3345 9112
3340 9121 3339 9119 3345 9106 3335 9114
3324 9110 3328 9105 3327 9104 3313 9120
3309 9116 3264 9145 3260 9193 3268 9195
TIME...MOT...LOC 1212Z 258DEG 34KT 3348 9135 3278 9185
CMESpecial weather statement, May 11, 8:34 AM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
834 AM CDT MON MAY 11 2015
MSZ019-025-035-111415-
LEFLORE MS-SUNFLOWER MS-HUMPHREYS MS-
834 AM CDT MON MAY 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUNFLOWER...NORTHERN
HUMPHREYS AND LEFLORE COUNTIES UNTIL 915 AM CDT...
AT 833 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PARCHMAN TO NEAR
ISOLA...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENWOOD...INDIANOLA...RULEVILLE...MOORHEAD...ITTA BENA...DREW...
PARCHMAN...SUNFLOWER...INVERNESS...ISOLA...SIDON...MONEY...QUITO...
MINTER CITY...SUNNYSIDE...SWIFTOWN...BLAINE...ROME...SCHLATER AND
MORGAN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3399 9045 3381 9045 3381 9018 3376 9019
3375 9030 3371 9031 3372 9014 3366 9011
3347 9011 3342 9017 3333 9017 3337 9032
3333 9028 3330 9033 3321 9033 3320 9068
3323 9073 3362 9066 3399 9065
TIME...MOT...LOC 1333Z 261DEG 36KT 3397 9060 3329 9067
ECSpecial weather statement, May 11, 12:00 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1200 PM CDT MON MAY 11 2015
MSZ060-061-111730-
FRANKLIN MS-ADAMS MS-
1200 PM CDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN AND EAST
CENTRAL ADAMS COUNTIES UNTIL 1230 PM CDT...
AT 1159 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER GARDEN CITY...OR 18 MILES SOUTHEAST OF NATCHEZ...MOVING
NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN FRANKLIN
AND EAST CENTRAL ADAMS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...ROXIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3135 9115 3135 9121 3137 9122 3136 9126
3137 9126 3136 9128 3136 9130 3143 9134
3160 9107 3135 9092 3135 9098 3134 9099
3135 9102 3134 9103 3133 9106 3134 9107
3133 9107 3132 9112
TIME...MOT...LOC 1659Z 241DEG 29KT 3137 9116
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:34 AM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 41 min |
| May 11, 12:00 PM CDT | Special Weather Statement | JAN | Adams | 30 min |
| May 11, 12:07 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 38 min |
| May 11, 1:36 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 23 min |
| May 11, 2:00 PM CDT | Special Weather Statement | JAN | Lawrence | 30 min |
| May 11, 2:33 PM CDT | Special Weather Statement | JAN | Lawrence | 27 min |
| May 11, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 14 min |
| May 11, 2:59 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 31 min |
| May 11, 3:29 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 31 min |
| May 11, 3:47 PM CDT | Special Weather Statement | JAN | Covington | 43 min |
| May 11, 4:01 PM CDT | Special Weather Statement | JAN | Marion | 44 min |
| May 11, 4:20 PM CDT | Special Weather Statement | JAN | Forrest | 40 min |
| May 11, 4:38 PM CDT | Special Weather Statement | JAN | Lamar | 52 min |
| May 11, 5:16 PM CDT | Special Weather Statement | JAN | Jones | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.